Translator Disclaimer
2014 Parameter Estimation for Stochastic Differential Equations Driven by Mixed Fractional Brownian Motion
Na Song, Zaiming Liu
Abstr. Appl. Anal. 2014(SI40): 1-6 (2014). DOI: 10.1155/2014/942307

Abstract

We study the asymptotic properties of minimum distance estimator of drift parameter for a class of nonlinear scalar stochastic differential equations driven by mixed fractional Brownian motion. The consistency and limit distribution of this estimator are established as the diffusion coefficient tends to zero under some regularity conditions.

Citation

Download Citation

Na Song. Zaiming Liu. "Parameter Estimation for Stochastic Differential Equations Driven by Mixed Fractional Brownian Motion." Abstr. Appl. Anal. 2014 (SI40) 1 - 6, 2014. https://doi.org/10.1155/2014/942307

Information

Published: 2014
First available in Project Euclid: 6 October 2014

zbMATH: 07023363
MathSciNet: MR3248882
Digital Object Identifier: 10.1155/2014/942307

Rights: Copyright © 2014 Hindawi

JOURNAL ARTICLE
6 PAGES


SHARE
Vol.2014 • No. SI40 • 2014
Back to Top